Discussions By Symptom: Pulmonary Embolism

pulmonary embolism

Posted In: Pulmonary Embolism 0 Replies
  • Posted By: Anonymous
  • June 29, 2014
  • 10:20 PM

I had back surgery in December 2011, in February 2011 I had a PE. I'm now taking Warfrin daily. I get my INR checked every two to three wks. I take 5mgs and my numbers are 2.2 or 2.4 at times. They go up and down sometimes as high as 3.9. I was wondering if I could get another P.E with all this going on? Also I have Lupus (SLE)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?